# SDR MWEA030149

- Difficulty date: March 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,613 hours, 42,479 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Part number: 59512614
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE AT STATION 1015 INSIDE RIGHT FLAP TRACK STRUCTURE SUPPORT/FAIRING SUPPORT.  DRILLED UP AND INSTALLED SUPPORT.
